Peter  Beelen

Peter Beelen

Professor

DTU COMPUTE
Department of Applied Mathematics and Computer Science

Technical University of Denmark

Asmussens Allé

Building 303B, room 157

2800 Kgs. Lyngby

Ph.
Mobile
Fax +45 45 88 13 99
E-mail pabe@dtu.dk
ORCID 0000-0003-1218-2422

Request a vCard via e-mail.

Publications
Projects
Courses
CV
Loading

Publications rss feed

2018
  PDF

A new family of maximal curves

Beelen, Peter ; Montanucci, Maria
in: Journal of the London Mathematical Society, 2011

Type: Journal article (Peer reviewed)

Status: Accepted/In press     |    Year: 2018     |    DOI: https://doi.org/10.1112/jlms.12144

 

Explicit MDS Codes with Complementary Duals

Beelen, Duals Peter ; Jin, Lingfei
in: Ieee Transactions on Information Theory, vol: PP, issue: 99, 2011

Type: Journal article (Peer reviewed)

Status: Accepted/In press     |    Year: 2018     |    DOI: https://doi.org/10.1109/TIT.2018.2816934

 

Generalized Hamming weights of affine Cartesian codes

Beelen, Peter ; Datta, Mrinmoy
in: Finite Fields and Their Applications, vol: 51, pages: 130-145, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1016/j.ffa.2018.01.006

 

Structural Properties of Twisted Reed-Solomon Codes with Applications to Cryptography

Beelen, Peter ; Bossert, Martin ; Puchinger, Sven ; Rosenkilde, Johan Sebastian Heesemann
part of: Proceedings of 2018 IEEE International Symposium on Information Theory, pages: 946-950, 2018, IEEE
Presented at:
2018 IEEE International Symposium on Information Theory

Type: Article in proceedings (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1109/ISIT.2018.8437923

  PDF

Two-Point Codes for the Generalised GK curve

Barelli, Élise ; Beelen, Peter ; Datta, Mrinmoy ; Neiger, Vincent ; Rosenkilde, Johan Sebastian Heesemann
in: I E E E Transactions on Information Theory, vol: 64, issue: 9, pages: 6268-6276, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1109/TIT.2017.2763165

 

Weierstrass semigroups on the Giulietti–Korchmáros curve

Beelen, Peter ; Montanucci, Maria
in: Finite Fields and Their Applications, vol: 52, pages: 10-29, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2018     |    DOI: https://doi.org/10.1016/j.ffa.2018.03.002

2017
  PDF

A complete characterization of Galois subfields of the generalized Giulietti–Korchmáros function field

Anbar, Nurdagül ; Bassa, Alp ; Beelen, Peter
in: Finite Fields and Their Applications, vol: 48, pages: 318-330, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.1016/j.ffa.2017.08.006

  PDF

A modular interpretation of various cubic towers

Anbar Meidl, Nurdagül ; Bassa, Alp ; Beelen, Peter
in: Journal of Number Theory, vol: 171, pages: 341-357, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.1016/j.jnt.2016.07.025

  PDF

A new tower with good p-rank meeting Zink’s bound

Anbar Meidl, Nurdagül ; Beelen, Peter ; Nguyen, Nhut
in: Acta Arithmetica, vol: 177, issue: 4, pages: 347-374, 2011

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.4064/aa8388-6-2016

 

A Note on a Tower by Bassa, Garcia and Stichtenoth

Anbar Meidl, Nurdagül ; Beelen, Peter
in: Functiones et Approximatio Commentarii Mathematici, vol: 57, issue: 1, pages: 47-60

Type: Journal article (Peer reviewed)

Status: Published     |    Year: 2017     |    DOI: https://doi.org/10.7169/facm/1615